# SDR DJFA2009017

- Difficulty date: May 14, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N803FL
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258455
- Aircraft time: 8,347 hours, 5,303 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE AT FL 400, REAR BAY OVERHEAT LIGHT ILLUMINTATED.  CREW DIVERTED AND LANDED SAFELY.  MX FOUND THE WIRES FOR HEAT SENSOR (SENSOR QS) SHORTED.  THE WIRES WERE REPAIRED.
